toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Aylwin, R.; Jerez-Hanckes, C. doi  openurl
  Title The effect of quadrature rules on finite element solutions of Maxwell variational problems Consistency estimates on meshes with straight and curved elements Type
  Year 2021 Publication Numerische Mathematik Abbreviated Journal Numer. Math.  
  Volume 147 Issue Pages 903-936  
  Keywords 35Q61; 65N30; 65N12  
  Abstract We study the effects of numerical quadrature rules on error convergence rates when solving Maxwell-type variational problems via the curl-conforming or edge finite element method. A complete a priori error analysis for the case of bounded polygonal and curved domains with non-homogeneous coefficients is provided. We detail sufficient conditions with respect to mesh refinement and precision for the quadrature rules so as to guarantee convergence rates following that of exact numerical integration. On curved domains, we isolate the error contribution of numerical quadrature rules.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0029-599X ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000622655300001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1335  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: